# SDR DALA2025042403214

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 92,097 hours, 24,023 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 ON FINAL APP GEAR DOORS CAUTION. RAN QRH AND CONTINUED WITH LANDING. RAMP CREW SAID RIGHT MAIN GEAR DOOR WAS SLIGHTLY OPEN. CORRECTIVE ACTION: MLG DOORS 5 TIMES IAW B757 AMM 32-12. DOORS OPENED AND CLOSED NORMALLY. BITE CHECKED THE PSEU IAW B757 FIM 32-09 WITH NO FAULTS NOTED. A/C OK FOR SERVICE. (7223925)
